Generalized Hopf manifolds with flat local Kaelher metrics
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 10 (1989) no. 3, p. 361-368
@article{AFST_1989_5_10_3_361_0,
     author = {Dragomir, Sorin and Grimaldi, Renata},
     title = {Generalized Hopf manifolds with flat local Kaelher metrics},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 10},
     number = {3},
     year = {1989},
     pages = {361-368},
     zbl = {0701.53080},
     mrnumber = {1425492},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1989_5_10_3_361_0}
}
Dragomir, Sorin; Grimaldi, Renata. Generalized Hopf manifolds with flat local Kaelher metrics. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 10 (1989) no. 3, pp. 361-368. http://www.numdam.org/item/AFST_1989_5_10_3_361_0/

[1] Chen (B.Y.).- Geometry of submanifolds, M. Dekker, Inc., New York, 1973. | MR 353212 | Zbl 0262.53036

[2] Chen (B.Y.). - Cohomology of C.R. submanifolds, Ann. Fac. Sc. Toulouse, Math 3 1981, p. 167-172. | Numdam | MR 646313 | Zbl 0478.53046

[3] Chen (B.Y.), Okumura (M.).-Scalar curvature, inequality and submanifold, Proc. A.M.S., 38 1973, p. 605-607. | MR 343217 | Zbl 0256.53041

[4] Chen (B.Y.), Piccinni (P.).-The canonical foliations of a locally conformal Kaehler manifold, Ann. di Matem. pura appl., 141 1985, p. 283-305. | MR 816789 | Zbl 0587.53059

[5] Dragomir (S.).-On submanifolds of Hopf manifolds Israel J. Math., (2) 61 1988, p. 199-210. | MR 941236 | Zbl 0649.53031

[6] Dragomir (S.).- Cauchy-Riemann submanifolds of locally conformal Kaehler manifolds, I-II, Geometriae Dedicata 28 1988, p. 181-197, Atti Sem. Mat. Fis. Univ. Modena, 37 1989, p. 1-11. | MR 994051 | Zbl 0674.53057

[7] Ianus (S.), Matsumoto (K.), Ornea (L.).-Complex hypersurfaces of a generalized Hopf manifold, Publication de l'Inst. Mathém., N.S., 42 1987, p. 123-129. | MR 937459 | Zbl 0637.53026

[8] Matsumoto (K.). - On submanifolds of locally conformal Kaehler manifolds, Bull. Yamagoto Univ., N.S., 11 1984, p. 33-38. | MR 748201 | Zbl 0603.53029

[9] Tricerri (F.).-Some examples of locally conformal Kaehler manifolds, Rend. Sem. Mat. Politecn. Torino 40 1982, p. 81-92. | MR 706055 | Zbl 0511.53068

[10] Tsukada (K.).-Hopf manifolds and spectral geometry, Trans. A.M.S., (2)270 1982, p. 609-621. | MR 645333 | Zbl 0515.58034

[11] Vaisman (I.). - A theorem on compact locally conformal Kaehler manifolds, Proc. A.M.S., (2)75 1979, p. 279-283. | MR 532151 | Zbl 0414.53045

[12] Vaisman (I.). - Locally conformal Kaehler manifolds with parallel Lee form, Rendiconti di Matem. 12 , Roma1979, p. 263-284. | MR 557668 | Zbl 0447.53032

[13] Vaisman (I.). - Some curvature properties of locally conformal Kaehler manifolds Trans A.M.S., (2)259 1980, p. 439-447. | MR 567089 | Zbl 0435.53044

[14] Vaisman (I.), Goldberg (S.). - On compact locally conformal Kaehler manifolds with non-negative sectional curvature, Ann. Fac. Sci. Toulouse, Math. 2 1980, p. 117-123. | Numdam | MR 595194 | Zbl 0447.53054

[15] Yano (K.), Kon (M.). - C.R. submanifolds of Kaehlerian and Sasakian manifolds, Progress in Math., vol. 30, Birkhauser, Boston-Basel-Stuttgart, 1983. | MR 688816 | Zbl 0496.53037